# SDR 97ZZZX359

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N199F
- Make and model: Cessna TU206G
- Aircraft serial: U20606137
- System (JASC): 7921 · Engine Oil Cooler
- Part: Nut
- Part number: 652541
- Condition: Broken
- Location: Oil Cooler Stud
- Part time: 1,006 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT IS CRACKED (BROKEN) AND FOUND IN THE BOTTOM OF COWLING. CAUSED OIL LEAK.
